# SDR SWAA2022041493098

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,261 hours, 8,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Loose
- Location: L/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY FLASHLIGHTS ON CAPT SIDE AFT WILL NOT TEST. / [01] RESCURED 2 EACH FLASHLIGHTS IN HOLDERS; OPS CK GOOD; (GREEN LIGHT) ON CAPT?S SIDE AFT . PER AMM 25-64-00. THIS CLEARS MEL.
